MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number ADM06025013P
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: the balloon was safely removed from the patient.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation: the device returned with no damage visible to the catheter, the balloon folds were open.A tactile test did not detect any kinks or abnormalities along the length of the catheter.A 0.035 inch guidewire was loaded via the distal tip with no resistance noted.Negative purge detected the presence of a leak on the device.The device was pressurised to 4 atms and a pin-hole leak was observed from the mid to distal part of the balloon.Indentation/scratch marks were visible along the balloon material.It was possible to inflate the balloon; however, the device did not maintain pressure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician attempted to use an in.Pact admiral dcb device to treat a lesion in the mid superficial femoral artery.There was no damage noted to the packaging.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre-dilated.The device was passed through a previously deployed stent.There was no resistance encountered when advancing the device and no excessive force was used during delivery.It was reported that during balloon inflation, inflation difficulties occurred.The balloon never held pressure at 8 atm.Balloon pin-hole was identified when device was tested in vitro.There was not balloon burst but a balloon leak.There was no injury to the patient.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9591431
Report Number9612164-2020-00248
Device Sequence Number534907
Product Code ONU
UDI-Device Identifier00643169975088
UDI-Public00643169975088
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2021
Device Model NumberADM06025013P
Device Catalogue NumberADM06025013P
Device Lot Number0009468338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/15/2020
02/24/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date01/17/2020
02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1